# SDR AALA202204162043

- Difficulty date: April 2, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A300*
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5311219820106
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT FORWARD PASSENGER / CREW DOOR CUT OUT LOWER CENTER FITTING BETWEEN FR 16 AND FR 20 AT S23R. REPLACED CENTER FITTING PER SRM 51-42+11.
